# SDR IPXA2018022326789

- Difficulty date: February 7, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 73,850 hours, 13,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT WING L/E SKIN IS CHAFED BETWEEN XOS 643.5 TO XOS 658.  REPAIRED THE SKIN IAW SRM 57-40-02, REPAIR 5, FIG 201.  MAJOR.
